# SDR CA000331006

- Difficulty date: March 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 49,814 hours, 40,100 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RIGGING DIFFICULTY.
